# SDR ASAA2021032434400

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 53,787 hours, 16,081 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN MAKING SATCOM CALLS WE COULD HEAR THE CALL RECEPIENT BUT THEY COULD NOT HEAR US. TRIED SATCOM 1 AND 2 AND ALL AIRCRAFT MICS. GROUNDED - YES. ACCOMPLISHED OPS CHECKS REF B737-800 AMM 23-15-00-730-801. NO FAULTS FOUND.
